# SDR DALA2017081806299

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 66,156 hours, 48,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 22-25 CELING INOPERATIVE.  R & R THE BATTERIES IN B5104. OPS CHECKED GOOD.
